# SDR GTIA2022091936670

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 21,371 hours, 9,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR ASSIST ACCUMULATOR NEEDS SERVICING.-SERVICED DOOR 1R DOORS ASSIST ACC. IAW AMM 52-10-00
